Jump to content

Advertisement

Scheduled Maintenance:

Please be aware that depressionforums will be down for a short period beginning from 02:00 EST (07:00 GMT) on Sunday 21st December for necessary maintenance. We apologise for the inconvenience and it should only take about 45 minutes.

  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

So Tired On Effexor - Will It Stop?


  • Please log in to reply
2 replies to this topic

#1 MarieB

MarieB

    Just Registered

    ID: 92167

  • Just Registered
  • 2 posts

Posted 23 October 2012 - 09:51 AM

I'm on Effexor XR 37.5 mg once a day - on it for a month. I know from a thread here (from about 2 years ago) that a couple of others have experienced this zombie-like effect. I had it with Paxil, too. I just want to sleep all the time, it's hard for me to do anything. I force myself to get to work but just can't wait to get home and get into bed again. I have noticed I no longer get hives every day and I'm not having any suicidal thoughts, although anxiety levels and other issues feel the same - I think it's mostly because I'm not having any motivation to do anything!
I tried taking it at night instead of in the morning to see if it made a difference, and no luck. So weak and tired.
I don't want to continue to be a guinea pig for another month if this extreme tiredness will not go away. Any others with this experience? Does it go away? Thanks so much.

Note: I had this exact same problem on Paxil - but even more zombie-like on that. Wellbutrin was a dream... at first. Then I got uncontrollably itchy all over my body every day, and vivid bad dreams.
Please don't tell me to 'talk to my doctor' - I'm wondering about actual personal experiences others have had. Thanks!

Edited by MarieB, 23 October 2012 - 09:52 AM.


#2 Joyce

Joyce

    Member

    ID: 18983

  • Gold Member
  • PipPipPipPipPipPip
  • 849 posts
  • Gender:Female
  • Location:Canada

Posted 23 October 2012 - 03:24 PM

Hi Marie,

I also take Effexor XR but I take 187,5 mg a day (150 mg in the am and 37,5 mg at diner). I did take 37,5 mg a few years back and I was more sleepy although not as much as now. I work and it is tough to get up in the AM! I can sleep 12 hours sometimes. I also take klonopin for my anxiety.

I tried Paxil at first, before effexor xr and I also was a real zombie! I hated it!

I would say that all ADs have a sedative effect to different degrees.Only one that do not is Wellbutrin. I would like to take it but I can not because it makes my anxiety much worst. I am nervous enough as it is even with the effexor and klonopin!

I know you are not the only one feeling that way. Maybe it is the dosage as 37.5mg is barely a therapeutic dosage. 75mg probably would help you more. Have you read abit more about it online?

Joyce
Posted Image

#3 Heiler

Heiler

    Just Registered

    ID: 94011

  • Just Registered
  • 1 posts

Posted 31 October 2012 - 06:09 PM

I'm exactly like you now.. taking venlafaxine xr 37,5mg for 21 days and feeling tired and sleepy everyday all day long.. had the same thing with fluoxetine..

Some caffeine does alleviate it but I'm thinking in giving up as I'm not feeling any happier or calm (yet) !!

Hugs,
Heiler




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users